Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 90, NWS Birmingham, AL

March 31, 2012Bibb County, Chilton County, Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 31, 2012, 8:36 PM CDT for Bibb County, Chilton County, Shelby County, Alabama. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2012, 8:36 PM CDT (01:36 UTC)
Expired
Mar 31, 2012, 9:15 PM CDT
In force
39 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Chilton County, AL, Shelby County, AL

The radar

The Birmingham radar (KBMX), 16 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 8:55 PM CDTHAIL 1Montevallo, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 8:14 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.6 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 927 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
927 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1532 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

884 
WUUS54 KBMX 010136
SVRBMX
ALC007-021-117-010215-
/O.NEW.KBMX.SV.W.0090.120401T0136Z-120401T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
836 PM CDT SAT MAR 31 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BIBB COUNTY IN ALABAMA...
  NORTH CENTRAL CHILTON COUNTY IN ALABAMA...
  SOUTHWESTERN SHELBY COUNTY IN ALABAMA...

* UNTIL 915 PM CDT

* AT 832 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MAYLENE...
  OR NEAR ALABASTER...AND MOVING SOUTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONTEVALLO...CALERA...JEMISON...MAYLENE...SHELBY COUNTY AIRPORT...
  AMERICAN VILLAGE...UNIVERSITY OF MONTEVALLO AND WILTON.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 219 THROUGH 242...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3324 8705 3325 8704 3325 8699 3327 8697
      3327 8694 3329 8693 3333 8688 3333 8684
      3336 8682 3299 8663 3290 8695
TIME...MOT...LOC 0136Z 348DEG 14KT 3322 8688

$$

GRANTHAM
1 follow-up statement
267 
WWUS54 KBMX 010157
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
857 PM CDT SAT MAR 31 2012

ALC007-021-117-010215-
/O.CON.KBMX.SV.W.0090.000000T0000Z-120401T0215Z/
BIBB AL-CHILTON AL-SHELBY AL-
857 PM CDT SAT MAR 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SHELBY...NORTH CENTRAL CHILTON AND NORTHEASTERN BIBB COUNTIES UNTIL
915 PM CDT...

AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
UNIVERSITY OF MONTEVALLO...OR NEAR MONTEVALLO...MOVING SOUTH AT 15
MPH.

LOCATIONS IMPACTED INCLUDE...
  MONTEVALLO...CALERA...JEMISON...UNIVERSITY OF MONTEVALLO...
  WILTON...BRIERFIELD IRONWORKS PARK...ASHBY...UNION GROVE AND
  MINOOKA PARK.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 234...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3320 8703 3321 8693 3322 8680 3299 8663
      3290 8695
TIME...MOT...LOC 0157Z 348DEG 14KT 3313 8691

$$

GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 7:00 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Mar 31, 7:00 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
700 PM CDT SAT MAR 31 2012

.UPDATE...
AVIATION DISCUSSION.

&&

.AVIATION...
00Z TAF DISCUSSION.

TS COMPLEX MOVING SOUTHWARD INTO NORTHERN PORTIONS OF THE AREA THIS
EVENING. STORMS HAVE A HISTORY OF PRODUCING SEVERE
WEATHER...INCLUDING LARGE HAIL. THESE STORMS WILL AFFECT
BHM...ANB...AND EET. STORMS ARE GENERALLY ORIENTED AHEAD OF AND
ALONG A BROKEN LINE. HAVE CHOSEN TO USE PREVAILING AND/OR TEMPOS FOR
THIS ACTIVITY. WILL MAKE ADJUSTMENTS AS NEEDED...BUT STRONGER STORMS
WILL PRODUCE HEAVY RAIN...FREQUENT LIGHTNING...GUSTY WINDS...AND
LARGE HAIL.

NOT AS CONFIDENT THAT ACTIVITY WILL MAKE IT TO TCL BEFORE
DIMINISHING...OR AT LEAST NOT CONTAINING ANY LIGHTNING.
HOWEVER...WILL CARRY VCTS FOR SEVERAL HOURS AFTER 04Z. AS CLOUD
COVER SHIFTS SOUTHWARD...EXPECT PATCHY FOG TO DEVELOP ACROSS THE
NORTHERN TERMINALS. VIS REDUCTIONS WILL DEPEND ON WHETHER HIGH
CLOUDS REMAIN ACROSS THE AREA...AND WHETHER WINDS DIMINISH. BUT
GIVEN THE WET SURFACE CONDITIONS POST RAINFALL...EXPECT AT LEAST
PATCHY FOG WITH MVFR VIS.

DO NOT EXPECT RAIN COMPLEX TO AFFECT MGM AND TOI TONIGHT...BUT CLOUD
COVER SHOULD SPREAD OVER THE AREA. DEPENDING ON DEPTH OF CLOUD DECK
AND HOW LONG CLOUDS REMAIN ACROSS THE AREA...WIDESPREAD FOG
DEVELOPMENT COULD BE HAMPERED. THIS AREA DID RECEIVE RAINFALL THIS
MORNING..AND PATCHY MVFR FOG REMAINS POSSIBLE.

14

&&

.SHORT TERM...TONIGHT THROUGH TUESDAY.

AN UPPER LEVEL TROF AXIS (COLD POCKET) WILL PASS THROUGH NORTHERN
ALABAMA AND GEORGIA THIS EVENING. SCATTERED STRONG TO SEVERE STORMS
WILL CONTINUE TO TRACK SOUTHEAST THROUGH THE EARLY EVENING HOURS
AND AFFECT MAINLY AREAS NORTH OF I-20...WITH LARGE HAIL BEING THE
PRIMARY THREAT. FOG WILL ONCE AGAIN AN ISSUE LATER TONIGHT AND
THROUGH EARLY SUNDAY MORNING. THE LOWEST VISIBILITIES WILL LIKELY
BE ACROSS EAST ALABAMA WHERE TEMPERATURES ARE FORECAST TO FALL
SLIGHTLY BELOW THE AFTERNOON SURFACE DEWPOINTS...CONSIDERED THE
CROSSOVER TEMPERATURE.

THE UPPER RIDGE BUILDS EASTWARD INTO THE SOUTHEAST STATES SUNDAY
AND MONDAY AHEAD OF A DIGGING UPPER TROF OVER THE SOUTHWEST
STATES. THIS WILL RESULT IN VERY WARM AFTERNOON TEMPERATURES WITH
HIGHS ONCE AGAIN FLIRTING WITH RECORD VALUES. RECORD HIGHS FOR THE
MAIN CLIMATE SITES ARE LISTED BELOW. A FEW OF THE MODELS CONTINUE
TO SHOW ISOLATED STORMS ACROSS CENTRAL ALABAMA ON SUNDAY. THE MID
LEVEL LAPSE RATES ARE NOT AS FAVORABLE ON SUNDAY DUE TO WARMING
TEMPERATURES ALOFT...BUT THERE IS LITTLE OR NO CAP...SO AN
ISOLATED SEVERE STORM POSSIBLE IN THE AFTERNOON. REMOVED
THUNDERSTORMS FOR MONDAY AS TEMPERATURES WARM ENOUGH ALOFT TO
PRODUCE A CAPPING INVERSION.

.LONG TERM...WEDNESDAY THROUGH SATURDAY.

THE CUT-OFF LOW WILL CONTINUE TO TRACK EAST NORTHEAST AND BRING
INCREASING CHANCES OF RAIN TO ALABAMA BY WEDNESDAY. THE MODELS
NORMALLY HAVE A DIFFICULT TIME WITH THE PROGRESSION OF THESE
SYSTEMS AND FORECAST CONFIDENCE REMAINS LOW REGARDING AREAL
COVERAGE OF RAIN FOR GIVEN DAY. THE ECMWF MODEL MAINTAINS THE
STRENGTH OF THE UPPER LOW WHILE THE GFS WEAKENS THE LOW AND OPENS
IT UP INTO A TROF. BOTH SOLUTIONS MAINTAIN SOME RISK OF
PRECIPITATION THROUGH FRIDAY...AND NO BIG VARIATIONS IN POPS FROM
ONE DAY TO THE NEXT. THE REM ANTS OF THE UPPER LOW SHOULD BE EAST
OF AREA BY SATURDAY AND KEPT RAIN OUT OF THE FORECAST.

58/ROSE

&&

.CLIMATE...

AN UPPER LEVEL RIDGE SETS UP OVER THE AREA THIS WEEKEND AND WILL TRY
TO HOLD FIRM THROUGH AT LEAST TUESDAY. WITH THIS RIDGE IN PLACE
SOUTHERLY FLOW AND PLENTY OF SUN WILL ALLOW TEMPERATURES TO WARM UP
QUITE A BIT...EVEN APPROACHING RECORD LEVELS. BELOW ARE THE RECORD
HIGH TEMPERATURES FOR TODAY THROUGH TUESDAY. WILL ADD MORE DAYS OVER
THE NEXT FEW NIGHTS IF ANY FURTHER DAYS FORECAST APPEAR TO BE NEAR
RECORDS.

SUNDAY APRIL 1

LOCATIONS           RECORD HIGHS    YEAR(S)
-----------------   ------------    -----------
BIRMINGHAM          86              1974
MONTGOMERY          87              1974
TUSCALOOSA          87              1970/1978
ANNISTON            87              1974

MONDAY APRIL 2

LOCATIONS           RECORD HIGHS    YEAR(S)
-----------------   ------------    -----------
BIRMINGHAM          85              2006
MONTGOMERY          88              2006
TUSCALOOSA          88              2006
ANNISTON            87              1978

TUESDAY APRIL 3

LOCATIONS           RECORD HIGHS    YEAR(S)
-----------------   ------------    -----------
BIRMINGHAM          87              1999
MONTGOMERY          87              1999
TUSCALOOSA          86              1963
ANNISTON            89              1999

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     54  85  58  86  59 /  30  20  10  10  10
ANNISTON    56  87  60  86  60 /  30  20  10  10  10
BIRMINGHAM  62  87  63  86  63 /  20  20  10  10  10
TUSCALOOSA  60  88  60  87  61 /  20  20  10  10  10
CALERA      60  87  62  85  62 /  20  20  10  10  10
AUBURN      60  85  63  84  63 /  20  20  10  10  10
MONTGOMERY  60  88  61  87  62 /  20  20  10  10  10
TROY        58  86  60  86  60 /  20  20  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 31, 8:21 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
821 PM CDT SAT MAR 31 2012

ALZ011>015-017>050-020130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
821 PM CDT SAT MAR 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EARLY MORNING
HOURS TONIGHT...MAINLY FOR AREAS WEST OF INTERSTATE 65. THE PRIMARY
THREAT FROM ANY SEVERE STORMS ARE LARGE HAIL...WITH DAMAGING
STRAIGHT LINE WINDS A SECONDARY THREAT.

AREAS OF FOG MAY REDEVELOP ACROSS ALL OF CENTRAL ALABAMA
OVERNIGHT...REDUCING VISIBILITIES TO ONE MILE OR LESS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE NEXT ROUND OF SEVERE THUNDERSTORMS WILL BE FROM TUESDAY
AFTERNOON THROUGH WEDNESDAY NIGHT ACROSS ALL OF CENTRAL ALABAMA.
THE HAZARDOUS THREATS INCLUDE DAMAGING STRAIGHT LINE WINDS AND
LARGE HAIL. THE STORMS WILL DEVELOP ALONG AND AHEAD OF A COLD
FRONT THAT WILL PUSH ACROSS CENTRAL ALABAMA BY EARLY THURSDAY.
MODELS CONTINUE TO TREND SLOWER WITH THIS SYSTEM SO THERE MAY
STILL BE CHANGES AS WE APPROACH THESE DAYS.

WE ARE IN THE HEART OF SEVERE WEATHER SEASON...SO PAY SPECIAL
ATTENTION TO ADDITIONAL DETAILS AS WE APPROACH THESE POTENTIAL
HAZARDOUS DAYS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY TONIGHT AND EARLY NEXT WEEK.

14

In the hours before

Local storm report, Mar 31, 8:07 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
807 PM CDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             1 S OAK GROVE           33.44N 87.15W
03/31/2012  E1.00 INCH       JEFFERSON          AL   TRAINED SPOTTER

            QUARTER SIZE HAIL NEAR OAK GROVE.

&&

GRANTHAM
Special weather statement, Mar 31, 8:21 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
821 PM CDT SAT MAR 31 2012

ALZ025-010145-
SHELBY AL-
821 PM CDT SAT MAR 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY COUNTY UNTIL
845 PM CDT...

AT 818 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HELENA...MOVING SOUTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ALABASTER...
  MONTEVALLO...
  CALERA...
  MAYLENE...
  SHELBY COUNTY AIRPORT...

&&

LAT...LON 3307 8664 3307 8665 3307 8688 3305 8689
      3306 8691 3325 8699 3327 8697 3327 8694
      3333 8688 3333 8684 3336 8683 3336 8681
TIME...MOT...LOC 0121Z 338DEG 20KT 3326 8688

GRANTHAM
Local storm report, Mar 31, 8:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
826 PM CDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             OAK GROVE               33.46N 87.15W
03/31/2012  E1.25 INCH       JEFFERSON          AL   TRAINED SPOTTER

            HALF DOLLAR SIZED HAIL COVERING THE GROUND IN OAK GROVE.

&&

KSUMRALL
Local storm report, Mar 31, 8:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND DMG     ALPINE                  33.36N 86.22W
03/31/2012                   TALLADEGA          AL   EMERGENCY MNGR

            TREE DOWN ON HWY 511 NEAR ROCKHOUSE ROAD. EASTIMATED WIND
            SPEED 40 MPH.

&&

KSUMRALL
Local storm report, Mar 31, 8:31 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
831 PM CDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND DMG     ALPINE                  33.36N 86.22W
03/31/2012                   TALLADEGA          AL   EMERGENCY MNGR

            TREE DOWN ON HWY 511 NEAR ROCKHOUSE ROAD. ESTIMATED WIND
            SPEED 40 MPH.

&&

KSUMRALL
Local storm report, Mar 31, 8:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
833 PM CDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             MAYLENE                 33.20N 86.86W
03/31/2012  E0.25 INCH       SHELBY             AL   TRAINED SPOTTER

            PEA SIZED HAIL REPORTED ON HWY 17 NEAR FOX VALLEY.

&&

KSUMRALL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:13 PM CDTSevere Thunderstorm WarningBMXJefferson47 min
Mar 31, 7:15 PM CDTSpecial Weather StatementBMXClay, Randolph, Talladega45 min
Mar 31, 7:23 PM CDTSevere Thunderstorm WarningBMXWalker52 min
Mar 31, 7:39 PM CDTSevere Thunderstorm WarningBMXWinston51 min
Mar 31, 7:55 PM CDTSpecial Weather StatementBMXChambers, Coosa, Elmore, Lee, Tallapoosa50 min
Mar 31, 7:58 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Tuscaloosa47 min
Mar 31, 8:14 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker46 min
Mar 31, 8:21 PM CDTSpecial Weather StatementBMXShelby24 min
Mar 31, 8:28 PM CDTSevere Thunderstorm WarningBMXFayette, Walker, Winston47 min
Mar 31, 8:44 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby106 min
Mar 31, 8:59 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Tuscaloosa46 min
Mar 31, 9:10 PM CDTSpecial Weather StatementBMXChilton50 min
Mar 31, 9:12 PM CDTSpecial Weather StatementBMXWalker48 min
Mar 31, 9:39 PM CDTSpecial Weather StatementBMXBibb51 min
Mar 31, 9:56 PM CDTSpecial Weather StatementBMXAutauga49 min
Mar 31, 9:57 PM CDTSpecial Weather StatementBMXMarion48 min
Mar 31, 10:03 PM CDTSevere Thunderstorm WarningBMXMarion42 min
Mar 31, 10:39 PM CDTSevere Thunderstorm WarningBMXLamar, Marion51 min
Mar 31, 11:29 PM CDTSpecial Weather StatementBMXLamar46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.